PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 46(60), pp. 91--96 (1989)
On conjugate $\Pi$-variation and the coefficients of power series
J. L. GelukEconometric Institute, Erasmus University Rotterdam, P.O.Box 1738, 3000 DR Rotterdam, The Netherlands}
Abstract: We prove a result connecting the asymptotic behaviour of the maximum modulus of an entire function with its coefficients. Application of this result gives an asymptotic relation between the moments and the tail of the distribution function of a random variable.
Classification (MSC2000): 30A64, 40E05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts